2010 Publications | Mathematics | SIU

Southern Illinois University



College of Science

2010 Publications

Peer-Reviewed Journal Articles

Ahmad, I., and A. R. Mugdadi. 2010. Higher order equilibrium life distributions. IEEE Transactions on Reliability 59(1):66-73.

Al-Nasser, A. D.; Al-Talib, Mohammed. The ranked sample-mean Monte Carlo method for unidimensional integral estimation. Asian J. Math. Stat. 3 (2010), no. 3, 130-138.

Appleby, J. A. D., A. Rodkina, and H. Schurz. 2010. Non-positivity and oscillations of solutions of nonlinear stochastic difference equations with state-dependent noise. Journal of Difference Equations Appl. 16 (7):807-830

Budzban, G., and G. Hognas. 2010. Convolution products of probability measures on a compact semigroup with applications to random measures. Contemporary Mathematics, 516: 93-98.

Budzban, G., and P. Feinsilver. 2010. A vector space approach to the road coloring problem. Russian Mathematics (IZ Vuz) 54(l):10-15.

Burton, T. A. 2010. A Liapunov functional for a singular integral equation. Nonlinear Anal. 73 , no. 12, 38733882.

Burton, T. A.; Haddock, John R. 2010. Parallel theories of integral equations. Nonlinear Stud. 17, no. 3, 177197

Burton, T. A. 2010 A Liapunov functional for a linear integral equation. Electron. J. Qual. Theory Differ. Equ. 2010, No. 10, 10 pp.

Chang, J., and D. J. Olive. 2010. OLS for lD regression models. Communications in Statistics: Theory and Methods 39:1869-1882.

Cheng, Shuenn-Ren; Huang, Deng-Yuan; Lu, Hung-Yun; Panchapakesan, S. .2010. Multiple decision procedures for inference in regression models. Comm. Statist. Theory Methods 39 , no. 1-2, 241248

Clark, L. H. 2010. Multiplicities of integer arrays. Integers: Electronic Journal of Combinatorial Number Theory 10:Article A14(13 pages).

Clark, L. H. 2010. Multiplicities of integer arrays. Integers 10(2):187-199.

Clark, L. H., and A.M. Schwartz. 2010. Generalized matchings in forests. Congressus Numerantium 204:181-185.

Dai, X., Y. Huang, and M. Xiao. 2010. Criteria of stability for continuous time switched systems by using Liao-type exponents. SIAM Journal of Control Optim. 48(5):3271-3296.

Feinsilver, P., U. Frantz, and R. Schott. 2010. Computing coordinates on Lie groups. International Journal of Pure and Applied Mathematics 60(4):371-381.

Fitzgerald, Robert. 2010. Suns conjectures on fourth powers in the class group of binary quadratic forms. Journal of Number Theory 130:192-197.

Gregory, John. 2010. A new systematic method for efficiently solving holonomic (and nonholonomic) constraint problems. Anal. Appl. (Singap.) 8 , no. 1, 8598.

Huang, Y., J. Luo, T. Huang, and M. Xiao. 2010. The sest of stable switching sequences for discrete-time linear switched systems. J. Math. Anal. Appl., available online November 15, 2010.

Kocik, J. 2010. Canonical endomorphism field on a Lie algebra. Journal of Generalized Lie Theory 4 Article ID G100302 (15 pages).

Kocik, J. 2010. Golden window. Mathematical Magazine 85(5):284-390.

Koran, Jennifer; Hancock, Gregory R. Using fixed thresholds with grouped data in structural equation modeling. Struct. Equ. Model. 17 (2010), no. 4, 590-604.

Kowalchuk, Rhonda K.; Headrick, Todd, C. Simulating multivariate g-and-h distributions. British J. Math. Statist. Psych. 63 (2010), no. 1, 63-74

McSorley, J., and J. Trono, 2010. On k-minimum and m-minimum edge magic injections of graphs. Discrete Mathematics 310, pp 56-69.

Mohammed, S. E. A., and T. S. Zhang. 2010. Dynamics of stochastic 2D Navier-Stokes equations. Journal of Functional Analysis (48 pages).

Mugdadi, A. R., and J. Jetter. 2010, A simulation study for the bandwidth selection in the kernel density estimation based on the exact and the asymptotic MISE. Pakistan Journal of Statistics 26(1):239-265.

Mugdadi, A. R., and I. Ahmad. 2010. Classes of statistics for testing exponentiality versus IFR or NBUE alternatives. Calcutta Statistical Association Bulletin 62(245-246):17-29.

Mullin, Ronald C.; Yucas, Joseph L.; Mullen, Gary L. 2010. A generalized counting and factoring method for polynomials over finite fields. J. Combin. Math. Combin. Comput. 72: 121143,

Muslih, Sami I.; Agrawal, Om P.; Baleanu, Dumitru. A fractional Schrodinger equation and its solution. Internat. J. Theoret. Phys. 49 (2010), no. 8, 1746-1752.

Neuman, E. 2010. One- and two-sided inequalities for Jacobian elliptic functions and related results. Integral Transforms Spec. Funct. 21(6):399-407.

Neuman, E. 2010. Inequalities involving inverse circular and inverse hyperbolic functions II. Journal of Math. Inequal. 4(1):11-14.

Neuman, E. 2010. Two-sided inequalities for lemniscate functions. Journal of Inequal. Spec. Funct. 1(2):1-7.

Neuman, E., and J. Sandor. 2010. On some inequalities involving trigonometric and hyperbolic functions with emphasis on the Cusa-Huygens, Wilker and Huygens inequalities. Math. Inequal. Appl. 13(4):715-723.

Schurz, H. 2010. Nonlinear stochastic heat equations with cubic nonlinearities and additive Q-regular noise in R1. Electron. Journal Differ. Equ Conf. 19:221-233.

Schurz, H. 2010. Algorithmic solution of stochastic differential equations. Algorithms 3(3):216-223.

Sivaloganathan, J., and S. J. Spector. 2010. On the global stability of two-dimensional, incompressible, elastic bars in uniaxial extension. Proc. R. Soc. London Ser. A 466:1167-1176.

Sivaloganathan, J., and S. J. Spector. 2010. On the symmetry of energy minimizing deformations in nonlinear elasticity I: Incompressible materials. Arch. Ration.Mech. Anal. 196:363-394.

Sivaloganathan, J., and S. J. Spector. 2010. On the symmetry of energy minimizing deformations in nonlinear elasticity II: Compressible materials. Arch. Ration.Mech. Anal. 196:395-431.

Tall, I. A. 2010. State and feedback linearizations of single-input control systems. Systems and Control Letters 59:429-441.

Tall, I. A. 2010. Feedback linearization of feedforward systems: A special class. IEEE Transactions on Automatic Control 55:1736-1742.

Tall, I. A. 2010. Strict feedforward control systems, linearizability, and convergent normal forms. International Journal of Control.

Tall, I. A.; Respondek, Witold. Analytic normal forms and symmetries of strict feedforward control systems. Internat. J. Robust Nonlinear Control 20 (2010), no. 13, 1431-1454.

Wallis, W. D. 2010. Triangle-free graphs. J. Combin. Math. Combin. Comput. 74 , 217221

Xu, D., J. D. Reeve, X. Wang, and M Xiao, 2010. Developmental variability and stability in continuous-time host-parasitoid models. Theoretical Population Biology 78(1):1-11.

Xu, J. 2010. On the trace characterization of the joint spectral radius. Electronic Journal of Linear Algebra 20:367-375.

Xu, J. 2010. Simulating weighted, directed small-world networks. Applied Mathematics and Computations 216:2118-2128.

Peer-Reveiwed Articles in Conference Proceedings

Calvert, Wesley, K. Kramer, and R. Miller. 2010. The cardinality of an oracle in Blum-Shub-Smale computation. Electronic Proceedings in Theoretical Computer Science, special issue for Computability and Complexity in Analysis 24:56-66.

Dai, X., Y. Huang, and M. Xiao. 2010. Almost sure stability of discrete-time switched linear systems. Proc. Of the 8th IEEE International Conference on Control and Automation 2099-2103.

Feinsilver, P. And R, Schott. 2010. On Krawtchouk transforms. Proceedings of AISC, 10th International Conference on Artificial Intelligence and Symbolic Computation. Lecture Notes on Artificial Intelligence 6167, Intelligent Computer Mathematics 64-75, Springer Verlag

Tall, I. A. 2010. Explicit state linearization of multi-input control systems. IEEE CDC 2010, 7075-7080.

Tall, I. A. 2010. Multi-input control systems: Feedback linearization. IEEE CDC 2010, 5378-5383.

Tall, I. A. 2010. Time-invariant quadratic Hamiltonians via generalized transformations. 2010 American Control Conference 1428-1433.